Staying Positive Is Impossible For Me!!
Being totally off effexor has been tough for me, but I am now trying Saphris – the full 10mg. It’s messing with me so much that I still feel drunk this morning after I took it. I’m not sure if it is all the meds I’m taking with it to counteract the restlessness. That’s is one of biggest side effects. This morning it is so bad I’m even havingÂ a hard time typing.
My kids are out of control, and I just don’t know what to do. I don’t know if it is because of the med change, irritability, or just plain me. I’m finding it so hard just to get through a day since I stopped the effexor. My doctor assured me that it will only last a couple of weeks, but this is just ridiculous.
I do things and forgot I did them. I make phone calls I already made, clean stuff already cleaned… it’s just absolute insanity here.
I am having such a hard time with everything, that sometimes I just curl up in bed and cry for no good reason.
I have to work hard to figure out a way to get my kids under control. My daughter has become the queen bee of the house, or so she thinks. The rest of the kids aren’t going to bed until 11 for some reason, and they harrass me for this and that up until they fall asleep.
My 7 year old just ignores me when I try to ask him to do something; he’s acting like his big brother. I live with a migraine and no patience.
I just don’t know what to do. I feel good on the Saphris, but now I’m on other meds for other things. It’s so overwhelming. Why can’t there be a magic pill that helps everything be okay?Â The only magic pills I know of cause some crazy things to happen in my head.
As I write, my daughter is standing in the corner crying, for no reason. I’m sure they probably feel some of my emotions, but I think its just the med change.
Photo by Mike Poresky, available under a Creative Commons attribution license.
, B. (2011). Staying Positive Is Impossible For Me!!. Psych Central. Retrieved on August 25, 2016, from http://blogs.psychcentral.com/bipolar-mom/2011/11/staying-positive-is-impossible-for-me/